# SDR DALA2021102606628

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 4,677 hours, 2,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR BOARD FOR R/R OF ACCELEROMETER FOR "FDR INOP" MEL LOG PAGE 784956 TOOL SLIPPED AND TOUCHED WIRE BUNDLE " CAD0001-E1A-10" CAUSING ARC. WIRE BUNDLE HAS ONE RED WIRE AND ONE BLUE WIRE WITH BURNT INSULATION . STRUCTURE BY ROW 13 CDE ALSO HAS BURN MARKS AND DAMAGE. FOUND ARC DAMAGE BETWEEN FRAME 39 AND 40 MEASURES 3/4 INCH IN LENGTH BY 5/8 INCH IN WIDTH REF A220 ASRP BD500-A-J53-41-22- 00AAA-041A-A ITEM #1. THE FOLLOWING WIRES ARE DAMAGE CAD0001- E1A-100R IS SPLIT WITH CONDUCTOR SHOWING, WIRE CAD0001-E1A-10BL HAS INSULATION DAMAGE AND WIRE CAD0002-E1A-10BL IS SPLIT WITH CONDUCTOR SHOWING REF A220 AWDP BD500-A-J91-24-01-03AAA-051A-A (ER955691) C/W ERA 594921-14 REV A SECTION 1 STEP 1+2 TIME LI
